# SDR FDEA201109043661

- Difficulty date: September 4, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1761-1811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - CORROSION ON SEAT TRACK FLANGE AT STA 1761 TO STA 1811, X = 8.   CORROSION REMOVED AS PER SRM 51-21-01 REV 47.  ORIGINAL THICKNESS = 0.080 INCH; MATERIAL REMOVED = 0.045 INCH;   MATERIAL REMAINED = 0.035 INCH,  EXCEEDED SRM LIMITS.  SEAT TRACK SECTION REMOVED AS PER SRM 51-31-01 REV 47.    SEAT TRACK SECTION AND SPLICE FABRICATED AS PER SRM 53-00-52 REV 47, FIGURE 201 REPAIR 1 AND INSTALLED AS PER SRM 51-31-01 REV 47.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV 112.
